# SDR 99ZZZX3165

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852CP
- Make and model: Cessna 172R
- Aircraft serial: 17280485
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 052309512
- Condition: Cracked
- Location: Rt Wing
- Part time: 665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND THE RIGHT WING INBOARD UPPER FLAP WELL SKIN CRACKED ALONG THE TRAILING EDGE INBOARD NEAR THE WING ROOT AREA.  THE CRACKS EXTENDED THROUGH THE RIVET LINE.
